MAUDE Adverse Event Report: COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL
Model Number 77500FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tubing going into the cassette of the connect pump set got disconnected and leaked all over including the pump.There was no patient harm reported.
 
Additional Manufacturer Narrative
Additional information: h2, h3, h4, h6.Investigation summary: the customer reported the tubing going into the cassette of the connect pump disconnected and leaked all over including the pump.There was no patient harm reported.A device history record review of the reported lot number was unable to be completed as the lot number provided is invalid.Trend analysis was completed for the device failure and a trend was not identified.Three (3) used samples were returned for evaluation.Visual inspection and functional testing performed confirmed the line detached from the cassette.The root cause was identified as manufacturing related; the tubing diameter was not within specification which caused the detachment.An investigation for the extrusion process of tubing lines exists and corrective actions are underway/complete.No further action is required at this time and this confirmed product issue will continue to be monitored and trended.

Brand Name
KANGAROO CONNECT FEEDING SET 500 ML
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10401237
Report Number1282497-2020-09326
Device Sequence Number14226572
Product Code LZH
UDI-Device Identifier10884521190849
UDI-Public10884521190849
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77500FD
Device Catalogue Number77500FD
Device Lot Number15682
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date03/01/2021
Patient Sequence Number1